# SDR WX0A2024041832012

- Difficulty date: April 17, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N208NV
- Make and model: Airbus A320-214
- Aircraft serial: 5640
- Aircraft time: 23,096 hours, 14,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN AT L1 DOOR(LOWER FWD SIDEWALL) INOP. / REMOVED LIGHT, RECONNECTED WIRES TO LIGHT, RE-INSTALLED LIGHT AND OPS CHECK GOOD IAW AMM 33-51-17."
